Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suture removed after ankle surgery. Yellow serum started oozing from wound. Is it inflammatory trauma from surgery?

Following suture removal of ankle surgery - the wound started oozing yellow serum . The doctor says it is probably joint fluid. My body seems to keep generating it - as it s been a month. He wants to wash and irrigate it - open it up surgically again. My concern is - what is the cause? He believes it is inflammatory trauma from surgery. There is no infection or pocketing of the fluid. How do I know it won t regenerate after the wash?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
I think it can be pus due to infection. For confirmation I would like you to suggest WBC, ESR and CRP. This will give us information if there is any infection is present. It will need antibiotic treatment and cleaning of the wound. If above mentioned reports are normal then you can do daily dressing .
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor